Alert archive / Maine / Wind Advisories in 2014

Wind Advisory 4, NWS Caribou, ME

January 25, 2014Hancock County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Jan 25, 2014, 3:12 AM EST for Hancock County, Washington County, Maine. It took effect at Jan 25, 2014, 10:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2014, 3:12 AM EST (08:12 UTC)
In effect from
Jan 25, 2014, 10:00 AM EST
Expired
Jan 25, 2014, 7:00 PM EST
In force
9 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 8.2 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2014-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2014-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1197 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

992 
WWUS71 KCAR 250812
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
312 AM EST SAT JAN 25 2014

MEZ029-030-252100-
/O.EXT.KCAR.HW.W.0003.140125T1500Z-140126T0000Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
312 AM EST SAT JAN 25 2014

...HIGH WIND WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO
7 PM EST THIS EVENING...

* WINDS...SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 TO 60
  MPH..WITH THE STRONGEST WIND GUSTS OVER HIGHER OPEN TERRAIN.

* TIMING...LATE MORNING INTO EARLY EVENING.

* IMPACTS...MODERATE IMPACT. WINDS MAY CAUSE DOWNED TREES AND
  BRANCHES TO SNAP WITH SCATTERED TO NUMEROUS POWER OUTAGES
  POSSIBLE. BLOWN DOWN DEBRIS MAY BLOCK ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

MEZ016-017-252100-
/O.NEW.KCAR.WI.Y.0004.140125T1500Z-140126T0000Z/
INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...
PEMBROKE...PERRY...PRINCETON
312 AM EST SAT JAN 25 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING.

* WINDS...SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...LATE MORNING INTO EARLY EVENING.

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP
  WITH ISOLATED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES, MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

VJN
1 follow-up statement
042 
WWUS71 KCAR 251944
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
244 PM EST SAT JAN 25 2014

MEZ029-030-260000-
/O.CON.KCAR.HW.W.0003.000000T0000Z-140126T0000Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
244 PM EST SAT JAN 25 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 TO 60 
  MPH..WITH THE STRONGEST WIND GUSTS OVER HIGHER OPEN TERRAIN.

* TIMING...THROUGH EARLY EVENING.

* IMPACTS...MODERATE IMPACT. WINDS MAY CAUSE DOWNED TREES AND 
  BRANCHES TO SNAP WITH SCATTERED TO NUMEROUS POWER OUTAGES 
  POSSIBLE. BLOWN DOWN DEBRIS MAY BLOCK ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

MEZ016-017-260000-
/O.CON.KCAR.WI.Y.0004.000000T0000Z-140126T0000Z/
INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...
PEMBROKE...PERRY...PRINCETON
244 PM EST SAT JAN 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS...SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...THROUGH EARLY EVENING.

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO 
  SNAP WITH ISOLATED POWER OUTAGES POSSIBLE. EXPECT SOME 
  DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

MCB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Jan 25, 1:19 AM EST, 1 hour 53 minutes earlier.

Area forecast discussion, Jan 25, 1:19 AM EST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
119 AM EST SAT JAN 25 2014

.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE AREA TONIGHT. LOW PRESSURE WILL
APPROACH EARLY SATURDAY AND TRACK WEST OF THE AREA SATURDAY EVENING.
AN ARCTIC COLD FRONT FOLLOWING THE LOW WILL CROSS THE STATE SUNDAY
MORNING.

&&

.NEAR TERM /THROUGH TODAY/...
1245 AM UPDATE: ONLY CHG WAS TO RE-FORECAST THE HRLY TREND IN TEMPS
FOR THE REST OF THE OVRNGT BASED ON OBSVD MDNGT TEMPS. REST OF THE
NEAR TERM UNCHGD.

931 PM UPDATE: HIGH PRES CRESTING ACROSS THE REGION THIS EVENING
WILL MOVE EAST OVERNIGHT AS DEEP LOW PRES ACROSS SW HUDSON BAY
CONTINUES TO DRIFT SE. HIGH AND THEN MID LEVEL CLOUDS WILL
INCREASE OVERNIGHT WITH LOWER STRATUS TO ADVECT NORTH TOWARD
MORNING. THE CURRENT TEMPS ARE VERY CLOSE TO THE LOWS ACROSS THE
WESTERN ZONES WITH A WINDOW WHERE TEMPS CAN CONTINUE TO FALL FOR A
FEW MORE HOURS ACROSS THE EASTERN ZONES. TEMPERATURES WILL RISE
NOTICEABLY AFTER MIDNIGHT. ALONG THE COAST THE TEMP RISE WILL BE
EVEN BE MORE PRONOUNCED WITH TEMPS RISING FROM THE SINGLE DIGITS
ATTM TO THE 20S BY MORNING AS THE ONSHORE FLOW INCREASES.

SSW FLOW INCREASES SATURDAY WITH VERY STEEP LAPSE RATES OF
9-10C/KM FROM THE SFC TO 800 MILLIBARS. THE NAM AND GFS BOTH HAVE
45-50 KNOT WIND AT 2K FT AGL AND SOME OF THIS WIND AT LEAST IN
GUSTS WILL LIKELY MIX TO THE SFC ACROSS THE HIGHER TERRAIN. HAVE
UPGRADED THE HIGH WIND WATCHES ALONG COASTAL HANCOCK AND COASTAL
WASHINGTON COUNTIES TO WARNINGS WITH THIS UPDATE.

ORGNL DISC: HIGH PRESSURE WILL CREST OVER THE AREA THIS EVENING
BEFORE MOVING EAST OVERNIGHT AS CLOUDS INCREASE WITH THE APPROACH
OF THE NEXT SYSTEM. AS A RESULT, LOWS WILL BE REACHED LATE THIS
EVENING WITH TEMPERATURES RISING OVERNIGHT DUE TO THE INCREASING
CLOUDS AND DEVELOPING SOUTHERLY WINDS.

A COMPLEX SYSTEM WILL AFFECT THE AREA SATURDAY INTO SATURDAY
NIGHT. EXPECT SOME LIGHT SNOW TO DEVELOP THROUGH THE MORNING INTO
THE EARLY AFTERNOON AS AN UPPER TROUGH AND ASSOCIATED SURFACE LOW
APPROACHES FROM QUEBEC. THE MILDER, MOIST WINDS FROM THE SOUTH WILL
RESULT IN WARMING AT THE SURFACE WITH AIR ALOFT REMAINING COLD
RESULTING IN STEEP LAPSE RATES AND THE POTENTIAL FOR SOME OCEAN
ENHANCEMENT TO THE SNOW DOWNEAST. ALSO, A MIX WITH RAIN LIKELY ALONG
THE COAST BY LATE DAY AS TEMPERATURES RISE ABOVE FREEZING DUE TO
THIS MILDER AIR. THESE WINDS AHEAD OF THE LOW WILL ALSO BE QUITE
STRONG DUE TO STRENGTHENING PRESSURE GRADIENT WITH GOOD GUST
POTENTIAL DUE TO THE INSTABILITY SO HAVE MAINTAINED THE HIGH WIND
WATCH ALONG THE COAST. FINALLY, WILL NEED TO CLOSELY MONITOR THE
SITUATION AROUND BANGOR AS THE STRONG SOUTHERLIES COMING UP
PENOBSCOT BAY COULD RESULT IN ICE MOVEMENT.

SNOW WILL START TO PICK UP INTENSITY A BIT BY LATE DAY OVER
EASTERN AREAS AS THE STRONGER DYNAMICS APPROACH. HAVE HOISTED A
WINTER WEATHER ADVISORY FOR EASTERN AROOSTOOK AND PENOBSCOT
COUNTIES INTO NORTHERN WASHINGTON COUNTIES WITH 1 TO 3 INCHES
EXPECTED BY LATE DAY WITH ADDITIONAL AMOUNTS TO FALL ESPECIALLY
OVER THESE EASTERN AREAS INTO SATURDAY NIGHT...

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...
A TROUGH OF LOW PRESSURE AHEAD OF AN ARCTIC COLD FRONT WILL BRING
SNOW TO THE AREA SATURDAY EVENING AS IT MOVES THROUGH. SOUTH WINDS
AHEAD OF THE TROUGH WILL PULL RELATIVELY MILDER AIR NORTHWARD FROM
THE OCEAN BENEATH MUCH COLDER AIR ALOFT. THIS WILL RESULT IN STEEP
LAPSE RATES INCREASING INSTABILITY AS THE TROUGH PROGRESSES TOWARD
THE EASTERN EDGE OF THE AREA. SNOW WILL LIKELY INCREASE IN INTENSITY
AS IT REACHES THE NEW BRUNSWICK BORDER, AND HOW QUICKLY IT
INTENSIFIES WILL DEPEND ON SNOWFALL AMOUNTS. CURRENTLY IT LOOKS LIKE
A COUPLE INCHES OF SNOW IS LIKELY IN WESTERN SPOTS WITH AMOUNTS
INCREASING TO NEAR 4 TO 6 INCHES ALONG THE NEW BRUNSWICK BORDER. A
MIX WITH OR CHANGE TO RAIN ALONG THE COAST WILL LIMIT SNOWFALL
AMOUNTS ALONG THE DOWNEAST COAST AND A RUMBLE OF THUNDER CAN'T BE
RULED OUT EARLY SATURDAY EVENING. THE TROUGH WILL QUICKLY MOVE
EAST AND AWAY LATER SATURDAY NIGHT AS A STRONG ARCTIC FRONT MOVES
THROUGH. BITTER COLD AIR WILL SURGE INTO THE AREA LATE SATURDAY
NIGHT INTO SUNDAY. WIND CHILLS ACROSS THE NORTH SUNDAY AFTERNOON
MAY REQUIRE WIND CHILL WARNINGS AS TEMPERATURES PLUNGE BELOW ZERO
OVER THE NORTH AND INTO THE SINGLE DIGITS DOWNEAST. A SMALL, FAST
MOVING CLIPPER LOW WILL THEN APPROACH SUNDAY NIGHT AND CROSS THE
AREA EARLY MONDAY BRINGING SOME LIGHT SNOW TO THE AREA. THE SYSTEM
WILL NOT HAVE MUCH TIME TO GATHER MOISTURE FROM THE OCEAN AS IT
RACES THROUGH. AN INCH OR TWO OF LIGHT SNOW IS LIKELY ACROSS THE
NORTH WITH 2 TO 4 INCHES POSSIBLE OVER EASTERN DOWNEAST LOCATIONS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
AN UPPER LEVEL TROUGH MOVING THROUGH EASTERN CANADA COMBINED WITH
HIGH PRESSURE BUILDING TOWARD THE EAST COAST WILL MAINTAIN BITTER
COLD WEATHER TUESDAY INTO WEDNESDAY. SKIES WILL BE MOSTLY CLEAR
DOWNEAST AND PARTLY TO MOSTLY CLOUDY OVER THE NORTH. SOME MOISTURE
POOLED IN THE UPPER TROUGH MAY BRING SOME LIGHT SNOW SHOWERS TO
NORTHERN AREAS TUESDAY INTO EARLY WEDNESDAY. HIGH PRESSURE
BUILDING ONTO THE EAST COAST WILL THEN BRING MOSTLY CLEAR AND DRY
WEATHER LATER WEDNESDAY INTO THURSDAY WITH A SLIGHT MODERATION IN
TEMPERATURES.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: VFR CONDITIONS WILL LOWER TO MVFR LATE TONIGHT INTO
SATURDAY MORNING FROM SOUTH TO NORTH AS STRATUS MOVES IN. THESE
CONDITIONS WILL LOWER TO IFR BY THE AFTERNOON AS SNOW MOVES IN.

SHORT TERM: IFR CONDITIONS IN SNOW SATURDAY EVENING WILL IMPROVE
TO MVFR LATE SATURDAY NIGHT. VFR CONDITIONS ARE EXPECTED SUNDAY.
CONDITIONS WILL LOWER TO IFR SUNDAY NIGHT AS LIGHT SNOW MOVES IN.
IFR CONDITIONS SHOULD PERSIST THROUGH MONDAY. CONDITIONS WILL
IMPROVE TO VFR MONDAY NIGHT. MVFR CONDITIONS ACROSS THE NORTH AND
VFR CONDITIONS DOWNEAST ARE EXPECTED TUESDAY INTO TUESDAY NIGHT.
VFR CONDITIONS ARE EXPECTED WEDNESDAY.

&&

.MARINE...
NEAR TERM: FREEZING SPRAY WILL CONTINUE TO BE AN ISSUE THROUGH
MOST OF TONIGHT WITH THESE CONDITIONS EASING BY TOMORROW AS
TEMPERATURES WARM AHEAD OF THE NEXT SYSTEM. THIS SYSTEM WILL BRING
VERY HIGH SEAS AND STRONG WINDS FOR SATURDAY WITH A GALE WARNING
REMAINING IN EFFECT.

SHORT TERM: A GALE WARNING WILL LIKELY BE NEEDED SUNDAY FOR
STRONG GUSTY WEST WINDS FOLLOWING AN ARCTIC FRONT. FREEZING SPRAY
WILL BE LIKELY. A GALE WARNING WILL LIKELY BE NEEDED AGAIN MONDAY
MORNING FOR GUSTY SOUTHWEST WINDS AS A SMALL LOW TRACKS NORTH OF
THE AREA. STRONG GUSTY WINDS MAY RETURN AGAIN LATE TUESDAY INTO
EARLY WEDNESDAY AS A TROUGH OF LOW PRESSURE TRACKS NORTH OF THE
AREA.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM EST
     SUNDAY FOR MEZ002-005-006-011-032.
     HIGH WIND WARNING FROM 10 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR MEZ029-030.
     WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING
     FOR MEZ016-017.
MARINE...GALE WARNING FROM 9 AM THIS MORNING TO 9 PM EST THIS EVENING
     FOR ANZ050>052.

&&

NEAR TERM...VJN
SHORT TERM...BLOOMER
LONG TERM...BLOOMER
AVIATION...VJN/BLOOMER
MARINE...VJN/BLOOMER
Hazardous weather outlook, Jan 24, 9:32 PM EST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
932 PM EST FRI JAN 24 2014

MEZ002-005-006-011-032-260245-
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PENOBSCOT-NORTHERN WASHINGTON-
932 PM EST FRI JAN 24 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 1 AM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTHERN
MAINE AND SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ001-003-004-010-015>017-031-260245-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
CENTRAL PISCATAQUIS-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-
932 PM EST FRI JAN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SNOW IS EXPECTED SATURDAY INTO SATURDAY NIGHT WITH THE POTENTIAL
FOR 2 TO 4 INCHES OF NEW SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-030-260245-
COASTAL HANCOCK-COASTAL WASHINGTON-
932 PM EST FRI JAN 24 2014

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 7 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-260245-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
932 PM EST FRI JAN 24 2014

...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...
...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CB

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 9:08 PM ESTHigh Wind WarningCARHancock, Washington22 hr
Jan 25, 2:43 PM ESTHeavy Freezing Spray AdvisoryCAR34 hr

Nearby

Wind Advisories in Maine, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.